# SDR RAI00504010

- Difficulty date: April 9, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- Aircraft time: 21,108 hours, 19,934 cycles
- Propeller: Mcauly B5JFR36C1103
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Part number: B5JFR36C1103
- Part serial: 001337
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 15,198 hours, 16,049 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIC - PROP HEAT FAULTED.  MAINTENANCE REMOVED AND REPLACED NR 1 PROP, LEAK CHECKS GOOD.
